# SDR DALA2025050303395

- Difficulty date: April 11, 2025
- Submitted: May 3, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,740 hours, 26,428 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130, *DTE* DURING M1 CHECK AT BFM IN JULY 2012, 2 DENTS REPORTED ON RH EXTERNAL FUSELAGE SKIN, 1 AT FR14 JUST BELOW RH LWR STRINGER (DENT 1) AND THE OTHER AT FR15, JUST ABOVE RH LWR STR (DENT 2). DENT 1 WAS CUTOUT AND REPAIRED PER ER/A 503868-14, THIS LOG TRACKS INSPECTION REQUIREMENT FOR DENT 2 IN ACCORDANCE WITH A319 SRI 53-11-11-1-001-00 (SRM REV 99, NOV 2012 ). C/A: PER A319 SRM SRI 53-11-11-1-001-00 (A319 SRM REV 99, NOV 2012) ACCOMPLISH INSPECTION OF DENT 2 AT FR15 JUST ABOVE RH LWR STR IN ACCORDANCE WITH THE SRI WITHIN 60,000 FC TOTAL FROM A/C FIRST FLIGHT. METHOD AND INTERVAL TBD ASSOCIATED ER/A 31-000000 ADDED FOR AC 3130 THIS LOG SUPERSEDES PREVIOUS LOG 4138548 FOR DENT 2. DENT 1 WAS CUTOUT AND REPAIRED PER ER/A 503868-14. OK TO CLOSE LOG 4138548. (LP: 0908488)
